smallestblair (smallestblair) wrote in vaginapagina,
smallestblair
smallestblair
vaginapagina

The Pill? (me again, sorry)

I've been on the pill for almost 2 weeks, and I started on the first day of my period. I have it everyday at 6pm (useless information but anyway) I don't usually have a period longer than 4-5 days and I still have brown discharge. My doctor didn't say anything about it, and I can't go back for a while to ask. I've searched on the internet and nothing helps because it doesn't match what the websites say. I also have cramps still, which is weird because I only have them before my period and maybe the first and second day during. Is this normal? I have the pill that gives you a 7 day break for bleeding. I've looked at the side affects for my pill and it doesn't really say cramping or discharge, just says stuff to watch out for like blood clots. ALSO does it give yeast infections? I know I posted a lot at some point so it means I obviously get them a lot, but I was just wondering because the doctor said nothing about it... Any help would be great, my mum is away so I'm looking after the house with my brother and I don't think he'd be much use asking.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments